# SDR DALA2015030201964

- Difficulty date: March 1, 2015
- Submitted: March 7, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STR LOCATED AT LEVEL FRAME 65 AND STR 44 IN BULK CARGO COMPARTMENT.  REPAIRED STR LOCATED AT LEVEL FRAME 65 AND STR 44 IN BULK CARGO COMPARTMENT IAW SRM 53-00-13, PARAGRAPH 4.A, FIG 201.
